Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 24, 2026, 11:46 AM MDT for 6 counties in Colorado. It took effect at Mar 25, 2026, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2026, 11:46 AM MDT (17:46 UTC)
- In effect from
- Mar 25, 2026, 12:00 PM MDT
- Expired
- Mar 25, 2026, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Fremont County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
860 WWUS85 KPUB 241746 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1146 AM MDT Tue Mar 24 2026 COZ222-224-251000- /O.UPG.KPUB.FW.A.0025.260325T1800Z-260326T0100Z/ /O.NEW.KPUB.FW.W.0031.260325T1800Z-260326T0100Z/ /O.NEW.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1146 AM MDT Tue Mar 24 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Wednesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Thursday afternoon through Thursday evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222 and 224. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ221-225-251000- /O.NEW.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ /O.CON.KPUB.FW.A.0025.260325T1800Z-260326T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 1146 AM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * AFFECTED AREA...Fire Weather Zones 221 and 225. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-227>233-235>237-251000- /O.NEW.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1146 AM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 227, 228, 229, 230, 231, 232, 233, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * AFFECTED AREA...Fire Weather Zones 220, 227, 228, 229, 230, 231, 232, 233, 235, 236 and 237. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
720 WWUS85 KPUB 242008 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 208 PM MDT Tue Mar 24 2026 COZ222-224-251215- /O.CON.KPUB.FW.W.0031.260325T1800Z-260326T0100Z/ /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 208 PM MDT Tue Mar 24 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... * AFFECTED AREA...Fire Weather Zones 222 and 224. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ221-225-251215- /O.CON.KPUB.FW.A.0025.260325T1800Z-260326T0100Z/ /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 208 PM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... * AFFECTED AREA...Fire Weather Zones 221 and 225. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-227>233-235>237-251215- /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 208 PM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 227, 228, 229, 230, 231, 232, 233, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 220, 227, 228, 229, 230, 231, 232, 233, 235, 236 and 237. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
904 WWUS85 KPUB 250540 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1140 PM MDT Tue Mar 24 2026 COZ221-225-252145- /O.CAN.KPUB.FW.A.0025.260325T1800Z-260326T0100Z/ /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 1140 PM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 225... The National Weather Service in Pueblo has cancelled the Fire Weather Watch. * AFFECTED AREA...Fire Weather Zones 221 and 225. * WINDS...West 15 to 30 mph with gusts up to 45 mph on Thursday. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-224-252145- /O.CON.KPUB.FW.W.0031.260325T1800Z-260326T0100Z/ /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1140 PM MDT Tue Mar 24 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... * AFFECTED AREA...Fire Weather Zones 222 and 224. * WINDS...Southwest 15 to 25 mph on Wednesday. West winds 15 to 30 mph with gusts up to 40 mph on Thursday. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution and avoid any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-227>233-235>237-252145- /O.CON.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1140 PM MDT Tue Mar 24 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 227, 228, 229, 230, 231, 232, 233, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 220, 227, 228, 229, 230, 231, 232, 233, 235, 236 and 237. * WINDS...Northwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
135 WWUS85 KPUB 251818 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1218 PM MDT Wed Mar 25 2026 COZ222-224-261030- /O.UPG.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ /O.NEW.KPUB.FW.W.0032.260326T1700Z-260327T0200Z/ /O.CON.KPUB.FW.W.0031.000000T0000Z-260326T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1218 PM MDT Wed Mar 25 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222 and 224. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-225-227>233-235>237-261030- /O.UPG.KPUB.FW.A.0026.260326T1800Z-260327T0200Z/ /O.NEW.KPUB.FW.W.0032.260326T1700Z-260327T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1218 PM MDT Wed Mar 25 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 225, 227, 228, 229, 230, 231, 232, 233, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 220, 221, 225, 227, 228, 229, 230, 231, 232, 233, 235, 236 and 237. * WINDS...Northwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ234-261030- /O.NEW.KPUB.FW.W.0032.260326T1700Z-260327T0200Z/ Kiowa County Including Eads- 1218 PM MDT Wed Mar 25 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 234... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Thursday. * AFFECTED AREA...Fire Weather Zone 234. * WINDS...Northeast 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
349 WWUS85 KPUB 260049 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 649 PM MDT Wed Mar 25 2026 COZ222-224-261700- /O.EXP.KPUB.FW.W.0031.000000T0000Z-260326T0100Z/ /O.CON.KPUB.FW.W.0032.260326T1700Z-260327T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 649 PM MDT Wed Mar 25 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 224... * AFFECTED AREA...Fire Weather Zones 222 and 224. * WINDS...West 15 to 25 mph with gusts up to 40 mph on Thursday. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution and avoid any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-225-227>237-261700- /O.CON.KPUB.FW.W.0032.260326T1700Z-260327T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 649 PM MDT Wed Mar 25 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 225, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 220, 221, 225, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 24, 11:24 AM MDT, 22 minutes earlier. Its key messages:
- Back into record high temperature territory for Tuesday through Thursday.
- Almost daily Critical Fire Weather conditions possible with spotty conditions for the mtn valleys on Tue, a bit more widespread but still marginal for Wed, then more widespread conditions possible Thursday depending on the timing of a cold front through the plains.
- Cooler Friday with some isolated showers for the mountains, though precipitation amounts look scant.
- Warming back up over the weekend, though showers possible over the mountains Sunday into next weekend with transient southerly moisture fetches ahead of progressive shortwaves.
Area forecast discussion, Mar 24, 11:24 AM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1124 AM MDT Tue Mar 24 2026 .KEY MESSAGES... - Back into record high temperature territory for Tuesday through Thursday. - Almost daily Critical Fire Weather conditions possible with spotty conditions for the mtn valleys on Tue, a bit more widespread but still marginal for Wed, then more widespread conditions possible Thursday depending on the timing of a cold front through the plains. - Cooler Friday with some isolated showers for the mountains, though precipitation amounts look scant. - Warming back up over the weekend, though showers possible over the mountains Sunday into next weekend with transient southerly moisture fetches ahead of progressive shortwaves. && .SHORT TERM /THROUGH TONIGHT/... Issued at 1238 AM MDT Tue Mar 24 2026 Upper ridging on Tuesday will bring warmer conditions to southern CO with record high temperatures once again in jeopardy of being set. In fact guidance and even a conservative HREF/NBM blend is forecasting record high temperatures to be broken by around 5 degrees at KCOS, KPUB and KALS. Lee troughing will mix down westerly winds aloft to the surface across the mountains/valleys and east facing slopes in the morning. However, winds shift back around from the east in the afternoon and where humidity values are lowest, southern San Luis Valley and southern portions of the I-25 corridor and southeast plains, winds end up weakening in the afternoon. Spotty critical fire weather conditions will be possible across central portions of the San Luis Valley, western Huerfano county and spotty areas in Fremont and southern Chaffee County, but overall coverage and duration does not appear great enough to warrant Red Flag Warnings. Otherwise, winds decrease in the evening with at least fair humidity recovery for most areas. Did cool off mountain valleys closer to guidance values given relatively clear skies and dry surface dew points. -KT && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 1238 AM MDT Tue Mar 24 2026 Record high temperatures have a high chance of being broken again for Wednesday with forecast highs predicted to eclipse old records by 5 to 10 degrees! Upper ridge axis shifts in aloft, but it is a relatively flat upper ridge with some modest westerly flow aloft. Given the warmer temperatures, humidity values will definitely be drier than the previous day, with critically low values expected across the mountains, valleys and most of the southeast plains. Winds will be the more marginal factor, but odds of 25 mph wind gusts or higher range from 50-80% across the mountains and valleys. HREF wind probabilities are considerably lower. Current Fire Weather Watch across the valleys and southeast mountains still looks reasonable in light of the NBM and how dry and receptive to fire vegetation has been, though it does look like a lower end spectrum event as H7 winds struggle to hit 20 kts across much of the area. Would like to see a bit stronger flow aloft, but given the probabilistic data in NBM, will keep the current Fire Weather Watch in tact. Southern CA upper trough gets picked up by southwest flow aloft and traverses southern CO on Thursday, at the same time as the northern stream upper jet sags southward. This looks like a more widespread critical fire weather day for southern CO though timing of a cold front moving through the southeast plains will be key as to how far north critical fire weather conditions will spread before the humidity increases behind the front. Suspect we will need another round of Fire Weather Watches for the mountains, valleys and plains along/south of highway 50 at a minimum. However would like to see how the timing of the cold front evolves before hoisting headlines just yet. It is a rather tight surface pressure gradient behind the cold front Thursday afternoon and evening with the potential for strong wind gusts over 50 mph as the front moves through. NBM probabilities show 50 to 75% chances of peak gusts over 50 mph across the eastern counties. Will need to monitor this closely. Areas of blowing dust could be a concern as this will be a dry cold front. Temperatures cool off considerably for Friday with highs on in the 50s. Isolated showers will be possible across the mountains behind the front on Friday, but precipitation amounts will be spotty and light. Temperatures rebound over the weekend with southwesterly flow increasing again for Sunday into early next week as shortwave energy off the southern CA coast gets picked up by the flow. Fortunately this also taps some moisture at times with daily showers and possibly a thunderstorm or two across the mountains, possibly spreading off into the adjacent plains. We will be flirting with critical fire weather conditions once again but at least there is a signal for precipitation that could offset this probability some. Temperatures will return to above normal with readings back into the 80s across the plains at times, but increased cloud cover may help keep the 90s at bay across the lower elevations, at least in theory. -KT && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1123 AM MDT Tue Mar 24 2026 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. Surface Winds will be light and diurnally driven. && .CLIMATE... Issued at 1238 AM MDT Tue Mar 24 2026 Record High Temperatures March 24th... Pueblo: 82 in 2012 Colorado Springs: 74 in 2012 Alamosa: 72 in 2012 March 25th... Pueblo: 81 in 2004 Colorado Springs: 75 in 2012 Alamosa: 73 in 2012 March 26th... Pueblo: 84 in 2022 and 2004 Colorado Springs: 81 in 1971 Alamosa: 73 in 1971 && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday afternoon through Thursday evening for COZ220>222-224-225-227>233-235>237. Red Flag Warning from noon to 7 PM MDT Wednesday for COZ222- 224. Fire Weather Watch from Wednesday afternoon through Wednesday evening for COZ221-225. && SHORT TERM...KT LONG TERM...KT AVIATION...HODANISH CLIMATE...KT
Hazardous weather outlook, Mar 24, 1:13 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 113 AM MDT Tue Mar 24 2026 COZ058>089-093>099-250715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 113 AM MDT Tue Mar 24 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Spotty critical to near critical fire weather conditions will be possible across the San Luis Valley, and eastern Fremont and Huerfano Counties this afternoon, though conditions are expected to be brief and highly localized. Otherwise, record high temperatures are likely to be broken again across southern CO as temperatures climb into the 80s across the plains and 70s for the valleys. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Critical fire weather conditions will be possible across the valleys and southeast mountains on Wednesday as humidity levels drop below 15 percent and winds gust above 25 mph. Record breaking warmth is expected once again as high temperatures climb back into the lower 90s across the plains with 70s and 80s for the valleys. More widespread critical fire weather conditions will be possible for Thursday ahead of a sharp cold front which will move through the southeast plains during the afternoon and evening. Timing of the cold front will play a key role in how expansive critical fire weather conditions will be across the southeast plains. Winds behind the front could gust up to 50 mph or stronger and areas of blowing dust will be possible across the eastern most counties. After much cooler temperatures for Friday, temperatures warm back up again with near critical fire weather conditions possible each day. Isolated to scattered showers will be possible Sunday and Monday with the best chance across the mountains, though any rainfall will be light. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 11:46 AM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 13 more | 25 hr |
Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.